Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 19, 2011, 10:20 PM EDT for Kent County, Michigan. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 10:20 PM EDT (02:20 UTC)
- Expired
- Apr 19, 2011, 11:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Kent County, MI
The radar
The Grand Rapids radar (KGRR), 17 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:25 PM EDT | HAIL 0.25 | 3 Sw Kentwood, MI | HAIL UP TO 3/8 OF AN INCH IN DIAMETER NEAR M-6 AND KALAMAZOO AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.3 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 711 m²/s²
- 0-3 km storm-relative helicity
- 1120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS53 KGRR 200220
SVRGRR
MIC081-200300-
/O.NEW.KGRR.SV.W.0005.110420T0220Z-110420T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1020 PM EDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENT COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 1100 PM EDT
* AT 1015 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR
GRANDVILLE...AND MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS... ROCKFORD... LOWELL...
SPENCER TWP... GRATTAN TWP... OAKFIELD TWP...
FALLASSBURG... CUTLERVILLE... ALPINE...
COMSTOCK PARK... ALASKA... ALTO...
GRANDVILLE... BELMONT... DUTTON...
WALKER... KENTWOOD... EAST GRAND RAPIDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4330 8540 4330 8532 4278 8531 4277 8577
4280 8579 4305 8579
TIME...MOT...LOC 0219Z 232DEG 53KT 4285 8566
WIND...HAIL <50MPH 1.00IN
$$
DUKE2 follow-up statements
404
WWUS53 KGRR 200238
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 PM EDT TUE APR 19 2011
MIC081-200300-
/O.CON.KGRR.SV.W.0005.000000T0000Z-110420T0300Z/
KENT MI-
1038 PM EDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KENT
COUNTY UNTIL 1100 PM EDT...
AT 1015 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF LOWELL... MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LOWELL... GRATTAN TWP... OAKFIELD TWP...
FALLASSBURG... ALASKA... ALTO...
DUTTON... KENTWOOD... ADA...
CASCADE... CALEDONIA... CANNONSBURG...
HARVARD... PARNELL... BOWNE CENTER...
GERALD R FORD ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4279 8533 4278 8559 4297 8560 4330 8533
4307 8532 4302 8531
TIME...MOT...LOC 0237Z 243DEG 37KT 4292 8539
WIND...HAIL <50MPH 1.00IN
$$
LAURENS957
WWUS53 KGRR 200258
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 PM EDT TUE APR 19 2011
MIC081-200308-
/O.EXP.KGRR.SV.W.0005.000000T0000Z-110420T0300Z/
KENT MI-
1058 PM EDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KENT COUNTY WILL
EXPIRE AT 1100 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4279 8533 4278 8559 4297 8560 4330 8533
4307 8532 4302 8531
TIME...MOT...LOC 0258Z 243DEG 37KT 4302 8513
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:10 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 19, 7:10 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 710 PM EDT TUE APR 19 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(1233 PM EDT TUE APR 19 2011) LOW PRESSURE WILL MOVE SOUTH OF LOWER MICHIGAN TONIGHT BRINGING RAIN TO MOST OF SOUTHERN LOWER MICHIGAN. THE NORTHERN HALF OF LOWER MICHIGAN WILL SEE SOME SNOW...SLEET AND FREEZING RAIN OVERNIGHT. THUNDERSTORMS ARE EXPECTED ACROSS FAR SOUTHERN LOWER MICHIGAN AND SOME OF THEM COULD DROP HAIL AND HEAVY RAIN. THE LOW WILL MOVE EAST ON WEDNESDAY MORNING WITH WINDY AND COLD WEATHER ALONG WITH SCATTERED RAIN AND SNOW SHOWERS. && .SHORT TERM...(545 PM EDT TUE APR 19 2011) (TONIGHT THROUGH THURSDAY NIGHT) WILL BE ISSUING AN UPDATE TO INCLUDE THE NEXT ROW SOUTH OF THE CURRENT ADVISORY INTO THE ONGOING WINTER WEATHER ADVISORY. THE ROW OF COUNTIES THAT WILL BE INCLUDED IN THE ADVISORY ARE OCEANA...NEWAYGO...MECOSTA AND ISABELLA. REPORTS OF ACCIDENTS HAVE BEEN RECEIVED FROM MECOSTA COUNTY ESPECIALLY ALONG HIGHWAY 131. THIS ROW OF COUNTIES WILL FLIRT WITH THE MIXTURE OF PRECIPITATION AS THE ZERO C ISOTHERM AT 850MB/S OSCILLATES THROUGH THE AREA TONIGHT. ANOTHER CONCERN IS THE CONVECTION LIFTING INTO THE AREA FROM THE SOUTH AND WEST. THESE CONVECTIVE CELLS MAY PUT DOWN BRIEF BUT INTENSE BOUTS OF SLEET OR FREEZING RAIN. ZFP AND WSW TO FOLLOW SHORTLY. PREVIOUS DISCUSSION... ISSUED A WINTER WEATHER ADVISORY FOR THE NORTHERN TIER AS SOME SNOW AND SLUSH WILL BE ON THE ROADS THIS EVENING. SNOW SHOULD TRANSITION TO SLEET AND THEN RAIN THIS EVENING WITH SOME POTENTIAL FOR FREEZING RAIN AS NORTHEAST LOW LEVEL FLOW FROM A VERY COLD HIGH ACROSS SOUTHERN CANADA WILL CONTINUE. COULD SEE A COUPLE INCHES OF SNOW AND SLEET ACROSS THE ADVISORY AREA AND SECONDARY ROADS WILL BE SLIPPERY OVERNIGHT INTO WEDNESDAY MORNING. WILL HAVE TO MONITOR TRENDS THIS EVENING ACROSS THE ROW OF COUNTIES SOUTH OF THE ADVISORY AS TRAVEL CONDITIONS COULD BE IMPACTED THERE THIS EVENING AS WELL. ACROSS THE SOUTHERN FORECAST AREA...SEVERE AND HEAVY RAIN POTENTIAL SEEMS TO BE DIMINISHING AS 12Z MODEL GUIDANCE CONTINUES THE SOUTHERN TREND WITH THE SFC LOW. SOME HAIL FROM ELEVATED THUNDERSTORMS WILL BE THE THREAT THIS EVENING. THE LOW MOVES EAST AFTER MIDNIGHT AND COLDER AIR SHOULD BE MOVING SOUTH WITH RAIN TRANSITIONING BACK TO SLEET AND SNOW ACROSS THE CENTRAL FORECAST AREA BEFORE TAPERING OFF TO SHOWERY PRECIP DURING WEDNESDAY MORNING. && .LONG TERM...(416 PM EDT TUE APR 19 2011) (FRIDAY THROUGH TUESDAY) THE PATTERN REMAINS UNCHANGED THROUGH THE LONG TERM. A NEARLY STATIONARY FRONT WILL REMAIN OVER THE OHIO THROUGH MONDAY. A PARADE OF SOUTHERN STREAM SYSTEMS ARE EXPECTED TO TRAVEL ALONG THIS BOUNDARY GIVING SOUTHERN LOWER MICHIGAN PERIODIC RAINS. THE FIRST SYSTEM BUCKLES THE BOUNDARY NORTHWARD WITH LOW PRESSURE MOVING ACROSS WISCONSIN INTO THE U.P. ON FRIDAY/FRIDAY NIGHT. A ROUND OF THUNDERSTORMS LOOKS LIKE A DECENT CHANCE WITH ADDITIONAL RAIN AROUND A HALF INCH. LEFT POPS IN FOR THE WEEKEND AS THE MODELS CONFLICT WITH HOW MUCH INFLUENCE HIGH PRESSURE MAY HAVE ON THE REGION. THE NEXT SYSTEM WILL COME IN DURING THE MONDAY/TUESDAY TIME FRAME AND LOOKS SIMILAR TO THE FRIDAY NIGHT STORM. HOWEVER...IT DOES APPEAR TO TAKE A MORE WESTERN TRACK. THIS MAY ALLOW WARMER TEMPS TO MOVE IN ALONG WITH DEEPER GULF MOISTURE. SO HAVE CONTINUED WITH TEMPS IN THE 60S MONDAY...AND INTO THE 70S TUESDAY. HOWEVER IT SHOULD REMAIN WET. THIS SYSTEM NEXT WEEK MAY FINALLY BREAK THE CURRENT WEATHER MOLD AS WE SHOULD BECOME MORE ZONAL INTO THE MIDDLE OF NEXT WEEK. && .AVIATION...(710 PM EDT TUE APR 19 2011) LOW CLOUDS WITH RAIN AND SCATTERED TSTORMS WILL RESULT IN MVFR TO IFR CONDITIONS THRU THE LATE EVENING HOURS. CONDITIONS WILL IMPROVE FROM IFR TO MVFR THROUGH THE LATE MORNING/AFTERNOON HOURS WEDNESDAY AS CIGS IMPROVE. && .MARINE...(416 PM EDT TUE APR 19 2011) WILL CONTINUE THE SMALL CRAFT ADVISORY THROUGH 8 PM. WINDS WILL BE CLOSE TO GALES AT TIMES BUT SHOULD REMAIN JUST BELOW. && .HYDROLOGY...(416 PM EDT TUE APR 19 2011) EXPECT UP TO AN INCH OF RAIN ACROSS THE ST JOE AND KALAMAZOO RIVER BASINS TONIGHT WHICH WOULD RESULT IN SOME RISES. MORE RAIN IS EXPECTED ON FRIDAY WITH ANOTHER HALF INCH POSSIBLE FOR THOSE BASINS. FURTHER NORTH...QPF IS LOWER AND NO BIG RISES ARE EXPECTED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...WINTER WEATHER ADVISORY FOR NORTHERN TWO ROWS OF COUNTIES THROUGH 14Z. LM...SMALL CRAFT ADVISORY THROUGH 00Z THU FOR THE ENTIRE NEARSHORE. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO/DUKE LONG TERM: JK AVIATION: LAURENS MARINE: OSTUNO HYDROLOGY: OSTUNO
Hazardous weather outlook, Apr 19, 8:25 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 825 PM EDT TUE APR 19 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-201130- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 825 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN COULD LEAD TO MINOR FLOODING. MANY AREAS SHOULD SEE MORE THAN AN INCH OF RAIN SOUTH OF A MUSKEGON TO ST. JOHNS LINE. WITH AN ELEVATED RISK FOR OVER TWO INCHES. SLEET AND SNOW FALLING NORTH OF A LINE FROM MUSKEGON TO ALMA IS LIKELY TO CHANGE TO ALL RAIN TONIGHT. LIGHT ADDITIONAL ACCUMULATIONS OF SLEET AND SNOW ARE EXPECTED...AND IT WILL CONTINUE TO IMPACT TRAVEL. THUNDERSTORMS ARE EXPECTED INTO TONIGHT. SEVERE WEATHER IS POSSIBLE...ESPECIALLY SOUTHEAST OF A LINE FROM HOLLAND TO ST. JOHNS. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THE STORMS WILL BE MOVING QUICKLY NORTHEAST AT 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING MAY OCCUR. WIND GUSTS FROM THE EAST COULD TOP 35 MPH INTO TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IF HEAVY RAIN OCCURS WATER LEVELS WILL BE ON THE RISE FOR THE MIDDLE TO END OF THE WEEK. ANOTHER STORM COULD BRING MORE RAIN TO THE AREA FRIDAY INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ844>849-201130- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 825 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. A RISK FOR GALE FORCE WINDS EXISTS. THUNDERSTORMS ARE EXPECTED INTO TONIGHT WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MJS NJJ
In the hours before
Local storm report, Apr 19, 10:00 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 4 ENE CLARE 43.85N 84.69W
04/19/2011 E0.25 INCH CLARE MI TRAINED SPOTTER
&&
NJJLocal storm report, Apr 19, 10:03 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM SLEET 4 ENE CLARE 43.85N 84.69W
04/19/2011 E1.00 INCH CLARE MI TRAINED SPOTTER
APPROXIMATELY ONE INCH OF SNOW FELL EARLIER TODAY...THEN
MELTED. AROUND ONE INCH OF SLEET THEN FELL LATER.
&&
NJJLocal storm report, Apr 19, 10:07 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1007 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 NNE HOLLAND 42.83N 86.09W
04/19/2011 E0.25 INCH OTTAWA MI TRAINED SPOTTER
&&
NJJLocal storm report, Apr 19, 10:08 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL GLENN 42.52N 86.23W
04/19/2011 E0.25 INCH ALLEGAN MI TRAINED SPOTTER
&&
NJJLocal storm report, Apr 19, 10:11 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1011 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 2 E ALLENDALE 42.97N 85.92W
04/19/2011 E0.25 INCH OTTAWA MI TRAINED SPOTTER
ESTIMATED 40 MPH WINDS OBSERVED ALSO.
&&
NJJSpecial weather statement, Apr 19, 10:11 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1011 PM EDT TUE APR 19 2011
MIZ037>040-043>046-050>052-056>059-064>067-071>074-200300-
ALLEGAN-BARRY-CALHOUN-CLARE-CLINTON-EATON-GRATIOT-INGHAM-IONIA-
ISABELLA-JACKSON-KALAMAZOO-KENT-LAKE-MASON-MECOSTA-MONTCALM-MUSKEGON-
NEWAYGO-OCEANA-OSCEOLA-OTTAWA-VAN BUREN-
1011 PM EDT TUE APR 19 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS OVER MUCH OF SOUTHWEST LOWER MICHIGAN. THE
STRONGEST STORMS EXTEND IN A LINE FROM NEAR CEDAR SPRINGS IN KENT
COUNTY SOUTHWEST TO NEAR SOUTH HAVEN AND COVERT IN VAN BUREN COUNTY.
THE STORMS ARE MOVING TO THE NORTHEAST AT 50 MPH.
THE STRONGEST STORMS WILL BE CAPABLE OF PENNY SIZE HAIL...WINDS
GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
MCDONALD... GRAND JUNCTION... KEELER...
HARTFORD... NEWYAGO STATE PARK... GOODWELL TWP...
HOME TWP... WOODVILLE... PIERSON...
IDLEWILD... BALDWIN... BELMONT...
WYOMING... ROCKFORD... GRAND RAPIDS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4381 8643 4406 8653 4419 8639 4417 8460
4348 8461 4347 8437 4278 8436 4278 8415
4207 8414 4207 8624 4224 8623 4226 8638
4270 8622 4302 8624 4364 8655
TIME...MOT...LOC 0207Z 245DEG 44KT 4324 8558 4218 8633
DUKEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:09 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 51 min |
| Apr 19, 9:08 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 52 min |
| Apr 19, 9:14 PM EDT | Special Marine Warning | GRR | 68 min | |
| Apr 19, 10:11 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 49 min |
| Apr 19, 10:24 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Kalamazoo, Van Buren | 66 min |
| Apr 19, 10:50 PM EDT | River Flood Advisory | GRR | Ionia | 20 days |
| Apr 19, 11:00 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 45 min |
| Apr 19, 11:25 PM EDT | Special Weather Statement | GRR | Calhoun, Clinton, Eaton, Gratiot, Ingham, Jackson | 50 min |
| Apr 20, 12:19 AM EDT | Special Weather Statement | GRR | Ingham | 56 min |
| Apr 20, 9:45 AM EDT | River Flood Advisory | GRR | Eaton | 25 hr |
| Apr 20, 9:45 AM EDT | River Flood Advisory | GRR | Ingham | 14 days |
| Apr 20, 9:45 AM EDT | River Flood Advisory | GRR | Clinton | 13 hr |
| Apr 20, 9:45 AM EDT | River Flood Advisory | GRR | Clinton | 8 days |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.